MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERLOC PORT ACCESS KIT 20G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERLOC PORT ACCESS KIT 20G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will evaluate.Results are expected soon.
 
Event or Problem Description
It was reported that bard port access kits tegaderm do not stick to patient skin to prevent infection.In fact it is not securely adhered to the packaging either.This is all the kits, requiring using a #m tegaderm.Lot number is rehy1908.There was not any patient impact.No other information was provided.A specific number of affected devices or patients was not provided by the complainant.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a dressing not adhering to a patient¿s skin is inconclusive because the clinical factors could not be reproduced.One dressing was returned for evaluation.An initial visual observation revealed some use residues along the returned device.The backing was observed to be sufficiently attached to the device.A small wrinkle was observed on one corner of the dressing.A tactile evaluation of the dressing revealed the backside of the device was observed to be tacky.A tactile evaluation of a non-complainant dressing was observed to be slightly tackier than the returned product.A functional test of attempting to stick the returned dressing to a fake skin revealed the dressing stuck; however, the fake skin does not accurately replicate the oils on real human skin.Because the returned dressing had wrinkles along its surface, it is not known whether attempts were made to use the device.Due to unknown usage of the device and unknown environmental factors, the complaint of difficult adhesion of a dressing to a patient is inconclusive at this time.This complaint will be recorded for future trending and monitoring purposes.
 
Event or Problem Description
It was reported that bard port access kits tegaderm do not stick to patient skin to prevent infection.In fact, it is not securely adhered to the packaging either.This is all the kits, requiring using a #m tegaderm.Lot number is rehy1908.There was not any patient impact.No other information was provided.A specific number of affected devices or patients was not provided by the complainant.

Brand Name
POWERLOC PORT ACCESS KIT 20G X 0.75IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key19184429
Report Number3006260740-2024-01924
Device Sequence Number15240767
Product Code FPA
UDI-Device Identifier00801741044472
UDI-Public(01)00801741044472
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K060812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model NumberN/A
Device Catalogue Number2652034
Device Lot NumberREHY1908
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2024
Supplement Date Received by Manufacturer06/25/2024
Initial Report FDA Received Date04/25/2024
Supplement Report FDA Received Date07/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexMale